# SDR AALA20170220037

- Difficulty date: February 20, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 22,851 hours, 8,949 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. MIA-STT FLIGHT RETURNED TO MIA ACCOUNT CREW REPORTED TAIL STRIKE LIGHT ILLUMINATED ON FIRST OFFICER PANEL. UNEVENTFUL LANDING. PERFORMED INSPECTIONS IAW AMM 05-51-32, AMM 34-36-00, AND AMM 32-71-00. NO EVIDENCE OF TAIL STRIKE. OPERATIONAL CHECK GOOD.
